Communications in Mathematical Physics

, Volume 337, Issue 1, pp 455–472

Reflection Positivity for Parafermions

Article

DOI: 10.1007/s00220-015-2340-x

Cite this article as:
Jaffe, A. & Pedrocchi, F.L. Commun. Math. Phys. (2015) 337: 455. doi:10.1007/s00220-015-2340-x

Abstract

We establish reflection positivity for Gibbs trace states for a class of gauge-invariant, reflection-invariant Hamiltonians describing parafermion interactions on a lattice. We relate these results to recent work in the condensed-matter physics literature.

Copyright information

© Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  1. 1.Harvard UniversityCambridgeUSA
  2. 2.Department of PhysicsUniversity of BaselBaselSwitzerland
  3. 3.JARA Institute for Quantum InformationRWTH Aachen UniversityAachenGermany